Next Article in Journal
The Investigation of Even-Even 114-120Xe Isotopes by the Framework of IBA
Previous Article in Journal
Determination of Stress Functions of a Curved Beam Subjected to an Arbitrarily Directed Single Force at the Free End
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1999, 4(2), 145-152;

Some Results on a Stochastic Process with a Discrete Chance Interference

Karadeniz Technical University, faculty of Arts and Sciences, Department of Mathematics, 61080, Trabzon, Turkey
Published: 1 August 1999
PDF [2504 KB, uploaded 1 April 2016]


In this study, some problems connected with stochastic process with a discrete chance interference X(t) are investigated. In particular, one-dimensional distribution functions of the process are obtained and under some weak assumptions, the ergodic theorem for this process is given. As a result, the explicit form of ergodic distribution function is derived. Moreover, the double transform of distribution function of additive functional of the process X(t) is derived. Furthermore, asymptotic behaviour of the additive functional is investigated as t. Based on these results characteristic function of ergodic distribution of the process X(t) is obtained by using a joint distribution of random variables N and SN. In addition, the first and second moments of ergodic distribution of X(t) are expressed in terms of the moments of random variable N.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Khaniev, T.A. Some Results on a Stochastic Process with a Discrete Chance Interference. Math. Comput. Appl. 1999, 4, 145-152.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top